# SDR UALA2012062903413

- Difficulty date: June 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 72,716 hours, 27,608 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY LIGHTS INOPERATIVE.  RELAMPED, OPS CHECKED GOOD.
